Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Characteristic numbers of $ G$-manifolds and multiplicative induction


Authors: Michael Bix and Tammo tom Dieck
Journal: Trans. Amer. Math. Soc. 235 (1978), 331-343
MSC: Primary 57D85
DOI: https://doi.org/10.1090/S0002-9947-1978-0478182-8
MathSciNet review: 0478182
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We determine those finite groups G for which characteristic numbers determine G-equivariant bordism in the unoriented and unitary cases.


References [Enhancements On Off] (What's this?)

  • [1] M. Bix, Equivariant characteristic numbers and applications, Thesis, Univ. of Chicago, 1974.
  • [2] Th. Bröcker and T. tom Dieck, Kobordismentheorie, Lecture Notes in Math., Vol. 178, Springer-Verlag, Berlin and New York, 1970. MR 43 #1202. MR 0275446 (43:1202)
  • [3] T. tom Dieck, Steenrod-Operationen in Kobordismen-Theorien, Math. Z. 107 (1968), 380-401. MR 39 #6302. MR 0244989 (39:6302)
  • [4] -, Bordism of G-manifolds and integrality theorems, Topology 9 (1970), 345-358. MR 42 #1148. MR 0266241 (42:1148)
  • [5] -, Lokalisierung äquivarianter Kohomologie-Theorien, Math. Z. 121 (1971), 253-262. MR 44 #5952. MR 0288756 (44:5952)
  • [6] -, Characteristic numbers of G-manifolds. I, Invent. Math. 13 (1971), 213-224. MR 46 #8236. MR 0309125 (46:8236)
  • [7] -, Characteristic numbers of G-manifolds. II, J. Pure Appl. Algebra 4 (1974), 31-39. MR 50 #11283. MR 0358824 (50:11283)
  • [8] -, Equivariant homology and Mackey functors, Math. Ann. 206 (1973), 67-78. MR 51 #11481. MR 0375285 (51:11481)
  • [9] -, Orbittypen und äquivariante Homologie. I, Arch. Math. (Basel) 23 (1972), 307-317. MR 46 #10017. MR 0310919 (46:10017)
  • [10] -, Orbittypen und äquivariante Homologie. II, Arch. Math. (Basel) 26 (1975), 650-662. MR 0436177 (55:9127)
  • [11] R. E. Stong, Unoriented bordism and actions of finite groups, Mem. Amer. Math. Soc. No. 103 (1970). MR 42 #8522. MR 0273645 (42:8522)
  • [12] A. Wasserman, Equivariant differential topology, Topology 8 (1969), 127-150. MR 40 #3563. MR 0250324 (40:3563)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D85

Retrieve articles in all journals with MSC: 57D85


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0478182-8
Keywords: Equivariant bordism, characteristic numbers, finite group actions
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society